# SDR JJBA20150224008

- Difficulty date: February 24, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 31,868 hours, 43,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH FLIGHT DECK SWITCH OFF, EMER LIGHTS WILL NOT TEST FROM FLIGHT ATTENDANT PANEL.  R & R EMER LIGHT SWITCH.
